# SDR CHQA200700097

- Difficulty date: December 17, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Aircraft time: 13,098 hours, 10,818 cycles
- Engine: Ge CF343B1
- Engine time: 13,107 hours, 10,818 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE FLAPS FAILED AT 30 DEGREES.  THE AIRCRAFT PERFORMED A GO-AROUND, THE QRH WAS FOLLOWED, AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE RESET POWER TO THE AIRCRAFT AND THE FAIL MESSAGE CLEARED, AFTER OPERATING THE FLAP SYSTEM SEVERAL TIMES THE FAIL MESSAGE DID NOT RETURN AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
